×

zbMATH — the first resource for mathematics

Projectability and splitting property of lattice ordered groups. (English) Zbl 1080.06026
Summary: In this paper we deal with the notions of projectability, splitting property and Dedekind completeness of lattice-ordered groups, and with the relations between these notions.
MSC:
06F15 Ordered groups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] M. Anderson, P. Conrad and O. Kenney: Splitting properties in archimedean \(\ell \)-groups. J. Austral. Math. Soc. 23 (1977), 247-256. · Zbl 0369.06012 · doi:10.1017/S1446788700018231
[2] S. J. Bernau: Lateral and Dedekind completion of archimedean lattice groups. J. London Math. Soc. 12 (1976), 320-322. · Zbl 0333.06008 · doi:10.1112/jlms/s2-12.3.320
[3] S. Bernau: Orthocompletion of lattice ordered groups. Proc. London Math. Soc. 16 (1966), 107-130. · Zbl 0136.29103 · doi:10.1112/plms/s3-16.1.107
[4] P. F. Conrad: Lateral completion of lattice ordered groups. Proc. London Math. Soc. 19 (1969), 444-480. · Zbl 0182.04803 · doi:10.1112/plms/s3-19.3.444
[5] P. F. Conrad: The essential closure of an archimedean lattice group. Duke Math. J. 38 (1971), 151-160. · Zbl 0216.03104 · doi:10.1215/S0012-7094-71-03819-1
[6] J. Jakubík: Splitting property of lattice ordered groups. Czechoslovak Math. J. 24 (1974), 257-269. · Zbl 0327.06013
[7] J. Jakubík: Strongly projectable lattice ordered groups. Czechoslovak Math. J. 26 (1976), 642-652. · Zbl 0365.06008 · eudml:12974
[8] J. Jakubík: Orthogonal hull of a strongly projectable lattice ordered group. Czechoslovak Math. J. 28 (1978), 484-504. · Zbl 0391.06014 · eudml:13083
[9] J. Jakubík: Maximal Dedekind completion of an abelian lattice ordered group. Czechoslovak Math. J. 28 (1978), 611-631. · Zbl 0432.06012 · eudml:13091
[10] J. Jakubík: Projectable kernel of a lattice ordered group. Universal Algebra and Applications. Banach Center Publ. 9 (1982), 105-112.
[11] J. Jakubík: Lateral and Dedekind completion of a strongly projectable lattice ordered group. Czechoslovak Math. J. 47 (1997), 511-523. · Zbl 0897.06019 · doi:10.1023/A:1022419703077 · eudml:30381
[12] J. Jakubík and M. Csontóová: Affine completeness of projectable lattice ordered groups. Czechoslovak Math. J. 48 (1998), 359-363. · Zbl 0952.06024 · doi:10.1023/A:1022849823068
[13] J. Jakubík: Lateral completion of a projectable lattice ordered group. Czechoslovak Math. J. 50 (2000), 431-444. · Zbl 1047.06010 · doi:10.1023/A:1022491406886 · eudml:30573
[14] A. V. Koldunov and G. Ya. Rotkovich: Archimedean lattice ordered groups with the splitting property. Czechoslovak Math. J. 37 (1987), 7-18. · Zbl 0628.06014 · eudml:13616
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.